# SDR UPS03840186

- Difficulty date: February 3, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA 1760 LONG 25L IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED LONGERON SECTION AND INSTALLED SPLICES IAW SRM 53-2-2 FIG 10.
